CSpace

Browse/Search Results:  1-10 of 35 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Holomorphic Invariants of Bounded Domains 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 2, 页码: 1204-1217
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
Squeezing function  Fridman invariant  p-Bergman kernel  Plurisubharmonic variation  
Roles of Plurisubharmonic Functions 期刊论文
PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, 2019, 卷号: 306, 期号: 1, 页码: 288-295
Authors:  Zhou, Xiangyu
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
A new proof of Kiselman's minimum principle for plurisubharmonic functions 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 4, 页码: 345-348
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
PSEUDO-EFFECTIVE LINE BUNDLES OVER HOLOMORPHICALLY CONVEX MANIFOLDS 期刊论文
JOURNAL OF ALGEBRAIC GEOMETRY, 2019, 卷号: 28, 期号: 1, 页码: 169-200
Authors:  Meng, Xiankui;  Zhou, Xiangyu
Favorite  |  View/Download:9/0  |  Submit date:2019/01/11
多复变简介与单复变的联系 期刊论文
中国科学数学, 2019, 卷号: 049, 期号: 010, 页码: 1347-1358
Authors:  周向宇
Favorite  |  View/Download:0/0  |  Submit date:2020/05/24
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:5/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
Minimum Principle for Plurisubharmonic Functions and Related Topics 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1278-1288
Authors:  Deng, Fu Sheng;  Zhang, Hui Ping;  Zhou, Xiang Yu
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Minimum principle  plurisubharmonic functions  Stein manifolds  geometric invariant theory  group actions  holomorphic vector bundles  
Optimal L (2) Extension and Siu's Lemma 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1289-1296
Authors:  Zhou, Xiang Yu;  Zhu, Lang Feng
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
Optimal L-2 extension  Siu's lemma  strong openness  multiplier ideal sheaf  plurisubharmonic function